Alert archive / Oklahoma / Flash Flood Warnings in 2025

Flash Flood Warning 30, NWS Tulsa, OK

May 25, 2025Osage County, Pawnee County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at May 25, 2025, 3:13 AM CDT for Osage County, Pawnee County, Oklahoma. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2025, 3:13 AM CDT (08:13 UTC)
Expired
May 25, 2025, 7:15 AM CDT
In force
4 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Osage County, OK, Pawnee County, OK

The radar

The Tulsa radar (KINX), 116 km from the middle of the area, began a volume at 08:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 8.2 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2025-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4250 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2025-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 182 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4250 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
693 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
182 m²/s²
0-3 km storm-relative helicity
337 m²/s²
Significant tornado parameter
4.9
Supercell composite
25.1

Open this sounding in Storm Lab

The text

As transmitted.

662 
WGUS54 KTSA 250813
FFWTSA
OKC113-117-251215-
/O.NEW.KTSA.FF.W.0030.250525T0813Z-250525T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
313 AM CDT Sun May 25 2025

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Central Osage County in northeastern Oklahoma...
  Central Pawnee County in northeastern Oklahoma...

* Until 715 AM CDT.

* At 313 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Estimates between 1 and 2.5 
  inches of rain have fallen. Additional rainfall amounts of 0.5 to 
  2 inches are possible in the warned area. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Tulsa...                           Sand Springs...
  Skiatook...                        Hominy...
  Cleveland...                       Fairfax...
  Shidler...                         Wynona...
  Jennings...                        Ralston...
  Westport...                        Osage...
  Burbank...                         Hallett...
  Blackburn...                       Terlton...
  Skedee...                          Walnut Creek State Park...
  Webb City...                       Apperson...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3655 9690 3657 9689 3660 9692 3659 9697
      3670 9704 3669 9693 3672 9692 3675 9689
      3674 9683 3677 9682 3678 9679 3678 9675
      3685 9675 3671 9655 3645 9604 3616 9606
      3616 9640 3618 9659 3647 9690 3654 9694

FLASH FLOOD...RADAR INDICATED

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 25, 12:48 AM CDT, 2 hours 25 minutes earlier. Its key messages:

  • Issued at 847 PM CDT Sat May 24 2025
  • Increasing thunderstorm coverage late this evening and overnight across eastern Oklahoma and northwest Arkansas. Flooding threat will continue, in addition to severe weather concerns.
  • Widespread showers and storms Sunday through Sunday night and may persist through the day Monday. Severe weather potential remains. Flooding likely to be ongoing by Monday.
  • Widespread heavy rainfall footprint expected through Monday across most of eastern Oklahoma and northwest/west central Arkansas. The holiday weekend will have many outdoor activities and the prolonged heavy rainfall potential may expose many to an increasing flood risk. Flood safety awareness remains a focus.
Area forecast discussion, May 25, 12:48 AM CDT, 2 hours 25 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1248 AM CDT Sun May 25 2025

...New AVIATION...

.KEY MESSAGES...
Issued at 847 PM CDT Sat May 24 2025

  - Increasing thunderstorm coverage late this evening and overnight
    across eastern Oklahoma and northwest Arkansas. Flooding threat
    will continue, in addition to severe weather concerns.

  - Widespread showers and storms Sunday through Sunday night and
    may persist through the day Monday. Severe weather potential
    remains. Flooding likely to be ongoing by Monday.

  - Widespread heavy rainfall footprint expected through Monday
    across most of eastern Oklahoma and northwest/west central
    Arkansas. The holiday weekend will have many outdoor
    activities and the prolonged heavy rainfall potential may
    expose many to an increasing flood risk. Flood safety
    awareness remains a focus.

&&

.SHORT TERM...
(The rest of tonight)
Issued at 847 PM CDT Sat May 24 2025

The next round of thunderstorms is beginning to develop as earlier
expected across portions of northwestern Oklahoma along the boundary
that extends southeastward from there, across central Oklahoma and
into southeastern Oklahoma. Additional thunderstorms are developing
north of the boundary across northeastern Oklahoma as the low level
jet strengthens and increases lift across that region. Guidance
continues to indicate increasing thunderstorms this evening and
overnight across the area, as activity moves east and southeast from
the west, and activity continues to expand across northeastern
Oklahoma to the north of the boundary. Instability is moderate to
strong from north to south across the area, and deep layer shear is
in excess of 35 kts, thus severe weather including large hail and
damaging wind is possible just about anywhere in the CWA, and there
will be a low tornado threat (mainly) near the boundary. Heavy
rainfall is also expected, especially across northeastern Oklahoma
where multiple rounds of storms are most likely to occur through
Sunday morning. The Flash Flood Watch will continue as is overnight.

&&

.LONG TERM...
(Tomorrow through Saturday)
Issued at 229 PM CDT Sat May 24 2025

Storms will likely be ongoing across the region Sunday morning,
especially in northeast Oklahoma and northwest Arkansas. A further
expansion in the coverage should occur during the afternoon and
early evening hours along the surface front expected to extend
west to east across the forecast area. While flooding, large
hail, and damaging wind potential should continue to be the main
severe weather concerns, given the presence of the front, a low
tornado threat will exist as well. An expansive complex of storms
is expected to develop to the west during the overnight and into
Monday morning as a stronger disturbance pushes eastward, with a
continued heavy rain, flooding and severe weather threat, focused
on damaging wind. Additional development Monday afternoon and into
Monday night should focus across southeastern portions of the
forecast area, with the front located in the vicinity of the Red
River.

The pattern will remain active with an upper low located in the
Upper Midwest leading to continued periods of showers and
thunderstorms through the middle to latter part of next week. At
this point, the severe weather and heavy rain potential does not
look as great as what we are currently dealing with. Expect near
to below normal temperatures through much of the week.

&&

.AVIATION...
(06Z TAFS)
Issued at 1245 AM CDT Sun May 25 2025

Initially VFR ceilings will lower to MVFR by Sunday morning and
will likely remain mainly MVFR for the rest of the forecast
period. Scattered to numerous showers and storms are expected
overnight into Sunday morning, especially at the northeast
Oklahoma and northwest Arkansas sites. Another round of showers
and storms will likely occur late Sunday and Sunday night, but the
location and timing of this activity is unclear at this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   79  63  74  60 /  80 100  80  70
FSM   83  66  77  65 /  80  90  90  80
MLC   87  65  79  62 /  50  90  90  80
BVO   76  59  71  56 /  70 100  80  70
FYV   77  61  74  60 /  80  90  90  70
BYV   76  57  67  60 /  70  90  90  80
MKO   81  64  74  61 /  80 100  90  70
MIO   76  60  70  60 /  70  90  90  70
F10   83  64  75  61 /  70 100  90  70
HHW   89  67  77  65 /  20  80  90  70

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Monday evening for OKZ054>076.

AR...Flood Watch through Monday evening for ARZ001-002-010-011-019-
     020-029.

&&

SHORT TERM...69
LONG TERM....22
AVIATION...05
Hazardous weather outlook, May 24, 4:55 PM CDT, 10 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
455 PM CDT Sat May 24 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-251030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
455 PM CDT Sat May 24 2025

...SIGNIFICANT IMPACTS FROM SEVERE WEATHER AND FLOODING THROUGH
MONDAY...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Evening and Tonight.
TORNADO.
    RISK...Limited.
    AREA...Eastern Oklahoma.
    ONSET...After 9 pm.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwestern Arkansas.
	ONSET...After 9 pm.

FLASH FLOOD and HEAVY RAIN.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwestern Arkansas.
	ONSET...After 9 pm.

DISCUSSION...
An increase in storm coverage is expected this evening across eastern
Oklahoma, expanding into northwest Arkansas during the late evening
hours. Strong instability and wind shear profiles remain across the
region, which will support an increasing severe weather risk this
evening and persisting through the overnight hours. Additionally, an
outflow boundary will remain across eastern Oklahoma this evening,
which could become a focus for a limited tornado threat. Otherwise,
the overall coverage of storms will steadily increase overnight with
a continued large hail and damaging wind threat. Rainfall accumulations
will continue to increase with another round of widespread and locally
heavy rains. Flooding potential will become more widespread and
potentially significant. Be prepared to take flood safety actions,
especially for any outdoor activities that extend into the overnight
hours.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY and MONDAY...Severe Thunderstorm Potential...Heavy Rain
Potential.
TUESDAY through FRIDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Severe weather may be ongoing early Sunday along with continued heavy
rains and flooding. A similar weather scenario is likely Sunday
afternoon through Monday with thunderstorms developing and expanding
in coverage with a risk of severe weather and additional heavy
rains. The coverage of thunderstorms is forecast to become less by
mid week, however, the weather pattern will remain unsettled and
daily thunderstorm chances continue.

weather.gov/tulsa contains additional information.

69

In the hours before

Special weather statement, May 24, 11:32 PM CDT, 3 hours 41 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1132 PM CDT Sat May 24 2025

OKZ054-250515-
Osage OK-
1132 PM CDT Sat May 24 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN OSAGE COUNTY
THROUGH 1215 AM CDT...

At 1132 PM CDT, Doppler radar indicated a strong thunderstorm 5 miles
north of Kaw Lake, moving northeast at 25 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Foraker...                        Grainola...
Webb City...                      Apperson...
Kaw Lake...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3700 9631 3666 9691 3670 9693 3675 9689
      3674 9683 3677 9682 3678 9675 3700 9675
TIME...MOT...LOC 0432Z 239DEG 22KT 3686 9689

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, May 25, 12:12 AM CDT, 3 hours 1 minute before
Special Weather Statement
National Weather Service Tulsa OK
1212 AM CDT Sun May 25 2025

OKZ054-250545-
Osage OK-
1212 AM CDT Sun May 25 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN OSAGE COUNTY
THROUGH 1245 AM CDT...

At 1212 AM CDT, Doppler radar indicated a strong thunderstorm 3 miles
east of Kaw City, moving east at 25 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Foraker...                        Grainola...
Pearsonia...                      Webb City...
Shidler...                        Apperson...
Burbank...                        Kaw Lake...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
northeastern Oklahoma.

&&

LAT...LON 3700 9663 3677 9636 3657 9689 3660 9692
      3658 9698 3659 9706 3660 9704 3666 9706
      3669 9706 3670 9703 3669 9700 3668 9694
      3675 9689 3674 9683 3677 9682 3678 9675
      3700 9675
TIME...MOT...LOC 0512Z 256DEG 23KT 3678 9680

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, May 25, 12:42 AM CDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1242 AM CDT Sun May 25 2025

OKZ054-059-250615-
Osage OK-Pawnee OK-
1242 AM CDT Sun May 25 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN OSAGE AND
NORTHWESTERN PAWNEE COUNTIES THROUGH 115 AM CDT...

At 1242 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles northeast of Grainola to 3 miles north of
Burbank to 5 miles northwest of Fairfax. Movement was east at 25 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Ralston...                        Foraker...
Grainola...                       Pearsonia...
Webb City...                      Shidler...
Apperson...                       Burbank...
Fairfax...                        Elgin...
Sooner Lake...                    Kaw Lake...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
northeastern Oklahoma.

&&

LAT...LON 3700 9628 3670 9639 3644 9662 3645 9702
      3652 9701 3657 9689 3660 9692 3659 9700
      3669 9699 3668 9694 3675 9689 3674 9683
      3677 9682 3678 9675 3700 9675
TIME...MOT...LOC 0542Z 263DEG 21KT 3697 9661 3674 9671 3661 9679

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, May 25, 1:18 AM CDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Tulsa OK
118 AM CDT Sun May 25 2025

OKZ055-056-060-061-250645-
Tulsa OK-Rogers OK-Nowata OK-Washington OK-
118 AM CDT Sun May 25 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN ROGERS...SOUTHERN
WASHINGTON...SOUTHWESTERN NOWATA AND NORTHEASTERN TULSA COUNTIES
THROUGH 145 AM CDT...

At 118 AM CDT, Doppler radar indicated a strong thunderstorm over
Vera, moving northeast at 25 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Watova...                         Ramona...
Nowata...                         Vera...
Talala...                         Oologah...
Collinsville...                   Bushyhead...
Skiatook...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
northeastern Oklahoma.

&&

LAT...LON 3677 9561 3647 9545 3632 9588 3651 9600
      3655 9600
TIME...MOT...LOC 0618Z 236DEG 21KT 3647 9586

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, May 25, 1:49 AM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Tulsa OK
149 AM CDT Sun May 25 2025

OKZ054-250715-
Osage OK-
149 AM CDT Sun May 25 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN OSAGE COUNTY
THROUGH 215 AM CDT...

At 149 AM CDT, Doppler radar indicated a strong thunderstorm over
Ponca City, moving east at 30 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Shidler...                        Webb City...
Apperson...                       Burbank...
Grainola...                       Kaw Lake...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
northeastern Oklahoma.

&&

LAT...LON 3668 9661 3658 9689 3660 9692 3658 9698
      3659 9705 3659 9706 3660 9704 3666 9706
      3669 9706 3670 9703 3669 9700 3668 9694
      3675 9689 3674 9683 3677 9682 3678 9675
      3700 9675 3700 9666
TIME...MOT...LOC 0649Z 261DEG 27KT 3672 9707

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, May 25, 2:38 AM CDT, 35 minutes before
Special Weather Statement
National Weather Service Tulsa OK
238 AM CDT Sun May 25 2025

OKZ054-059-250815-
Osage OK-Pawnee OK-
238 AM CDT Sun May 25 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL OSAGE AND CENTRAL PAWNEE
COUNTIES THROUGH 315 AM CDT...

At 238 AM CDT, Doppler radar indicated a strong thunderstorm over
Fairfax, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Ralston...                        Hominy...
Skedee...                         Wynona...
Fairfax...                        Blackburn...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
northeastern Oklahoma.

&&

LAT...LON 3650 9696 3671 9667 3652 9606 3629 9665
TIME...MOT...LOC 0738Z 288DEG 26KT 3656 9668

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 11:32 PM CDTSpecial Weather StatementTSAOsage43 min
May 24, 11:39 PM CDTSevere Thunderstorm WarningTSAOsage51 min
May 25, 12:12 AM CDTSpecial Weather StatementTSAOsage33 min
May 25, 12:17 AM CDTSevere Thunderstorm WarningTSAOsage27 min
May 25, 12:42 AM CDTSpecial Weather StatementTSAOsage33 min
May 25, 12:48 AM CDTAreal Flood AdvisoryTSAOsage, Pawnee3 hr
May 25, 12:52 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee38 min
May 25, 1:16 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage, Pawnee44 min
May 25, 1:18 AM CDTSpecial Weather StatementTSARogers27 min
May 25, 1:46 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage, Pawnee44 min
May 25, 1:49 AM CDTSpecial Weather StatementTSAKay26 min
May 25, 2:10 AM CDTSevere Thunderstorm WarningTSAOsage29 min
May 25, 2:13 AM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee4 hr
May 25, 2:15 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Osage, Pawnee, Tulsa45 min
May 25, 2:38 AM CDTSpecial Weather StatementTSAOsage37 min
May 25, 2:45 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Okmulgee, Osage, Rogers, Tulsa, Wagoner and 1 more45 min
May 25, 3:00 AM CDTAreal Flood AdvisoryTSACreek, Nowata, Osage, Rogers, Tulsa, Wagoner and 1 more4 hr
May 25, 3:21 AM CDTSpecial Weather StatementTSAMayes, Rogers, Tulsa, Wagoner39 min
May 25, 3:24 AM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee, Tulsa, Wagoner51 min
May 25, 3:34 AM CDTFlash Flood WarningTSACreek, Osage, Rogers, Tulsa, Wagoner, Washington4 hr
May 25, 3:49 AM CDTAreal Flood AdvisoryTSACherokee, Craig, Mayes, Muskogee, Nowata, Rogers and 1 more4 hr
May 25, 4:03 AM CDTSpecial Weather StatementTSAKay42 min
May 25, 4:13 AM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Wagoner47 min
May 25, 4:17 AM CDTSevere Thunderstorm WarningTSAOsage43 min
May 25, 4:18 AM CDTSpecial Weather StatementTSADelaware27 min
May 25, 4:48 AM CDTSpecial Weather StatementTSADelaware57 min
May 25, 4:49 AM CDTSpecial Weather StatementTSAAdair, Cherokee41 min
May 25, 4:52 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware, Mayes, Muskogee3 hr
May 25, 4:55 AM CDTSpecial Weather StatementTSAOsage50 min
May 25, 4:58 AM CDTSpecial Weather StatementTSACherokee32 min
May 25, 5:11 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee34 min
May 25, 5:54 AM CDTFlash Flood WarningTSACherokee, Mayes, Muskogee, Rogers, Wagoner3 hr
May 25, 5:55 AM CDTSpecial Weather StatementTSAMayes35 min
May 25, 6:22 AM CDTSpecial Weather StatementTSACherokee38 min
May 25, 6:37 AM CDTAreal Flood WarningTSACreek, Osage, Pawnee, Rogers, Tulsa, Wagoner and 1 more56 hr
May 25, 6:54 AM CDTSpecial Weather StatementTSAAdair, Cherokee36 min
May 25, 7:08 AM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware5 hr
May 25, 7:45 AM CDTRiver Flood WarningTSAOsage13 hr
May 25, 7:45 AM CDTRiver Flood WarningTSAOsage, Tulsa35 hr
May 25, 7:45 AM CDTRiver Flood AdvisoryTSATulsa114 min
May 25, 7:47 AM CDTRiver Flood WarningTSARogers, Tulsa19 hr
May 25, 8:40 AM CDTAreal Flood WarningTSACherokee, Mayes, Muskogee, Rogers, Wagoner54 hr
May 25, 9:07 AM CDTRiver Flood WarningTSALeFlore3 days
May 25, 9:39 AM CDTRiver Flood WarningTSATulsa36 hr
May 25, 11:00 AM CDTFlash Flood WarningTSAOsage, Rogers, Tulsa, Washington3 hr
May 25, 11:00 AM CDTSpecial Weather StatementTSAWagoner30 min
May 25, 11:22 AM CDTSpecial Weather StatementTSAAdair23 min
May 25, 11:30 AM CDTSpecial Weather StatementTSACherokee30 min
May 25, 11:48 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee20 min
May 25, 12:16 PM CDTFlash Flood WarningTSAAdair, Cherokee3 hr
May 25, 1:22 PM CDTAreal Flood AdvisoryTSAAdair, Sequoyah3 hr
May 25, 1:59 PM CDTSpecial Weather StatementTSALatimer31 min
May 25, 2:20 PM CDTAreal Flood AdvisoryTSASequoyah2 hr
May 25, 2:33 PM CDTSpecial Weather StatementTSALatimer, LeFlore42 min
May 25, 2:34 PM CDTAreal Flood AdvisoryTSALatimer, LeFlore32 min
May 25, 3:00 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore16 min
May 25, 3:06 PM CDTFlash Flood WarningTSALatimer, LeFlore4 hr
May 25, 3:27 PM CDTSpecial Weather StatementTSALeFlore33 min
May 25, 3:33 PM CDTAreal Flood AdvisoryTSAPittsburg117 min
May 25, 3:59 PM CDTSpecial Weather StatementTSALatimer31 min
May 25, 4:24 PM CDTSpecial Weather StatementTSALatimer36 min
May 25, 4:48 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore29 min
May 25, 5:16 PM CDTSpecial Weather StatementTSALatimer29 min
May 25, 5:32 PM CDTSpecial Weather StatementTSAMuskogee, Okmulgee28 min
May 25, 6:12 PM CDTSpecial Weather StatementTSAMuskogee33 min

Nearby

Flash Flood Warnings in Oklahoma, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.